International Journal of Advanced Academic Studies
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Advanced Academic Studies

2019, Vol. 1, Issue 1, Part A

TE scattering by perfectly conducting arbitrarily connected strips


Author(s): Vikash Raj

Abstract: The analysis of objects with edges by means of integral-differential operators, requires the appropriate selection of the functional space where the solution has to be searched for. Mexiner derived contions for the electromagnetic field which in turn imply a proper edge behaviour of the currents induced on the scatter. Therefore, such conditions characterize the functional space to which the solution has to belong. In this paper the scattering by an arbitrary collection of perfectly conducting connected strips is analysed for TE incidence. The studied configurations include both closed and open polygonal cross-section cylinders, as well as more complicated structures in which more than two strips are connected at a point. The proposed method is very efficient as few expansion functions are needed in a Galerkin scheme. This is achieved by means of expansion functions factorizing the correct edge singularity of the electromagnetic field and ensuring the continuity of the current at connecting points.

Pages: 88-90 | Views: 11 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Vikash Raj. TE scattering by perfectly conducting arbitrarily connected strips. Int J Adv Acad Stud 2019;1(1):88-90.
International Journal of Advanced Academic Studies